Thread: this ever happen to you?
03-08-2005, 03:04 PM #1
this ever happen to you?
after my workout this morning did two injections. First was 1.5cc deca /test equal parts (1.25mgs of each) and second was 1cc of 50mg winny. with in 2-3 seconds of the winny. i got a terrible feeling in my stomach and thought i was going to be sick. then my face and chest turned red and i felt very light headed. frankly, it scarded the sh1t out of me i thought it was the big one. but a couple of minutes it passed and all was ok. any ideas?
03-08-2005, 03:06 PM #2
im doing the same stack and that never happened to me, the only thing i can suggest is to inject before you wokr out
03-08-2005, 03:07 PM #3
never got a sick feeling but i do get red during some of my injections, i think its mental
03-08-2005, 03:07 PM #4
03-08-2005, 03:16 PM #5Originally Posted by tycin
03-08-2005, 03:19 PM #6Originally Posted by Chookster
03-08-2005, 03:26 PM #7
Either in the vein or just a physiological reaction to the shot combined with the fact that you just trained.
03-08-2005, 03:30 PM #8Member
- Join Date
- May 2004
I think its either what BigJames said or what tycin mentioned.
03-08-2005, 03:51 PM #9
could be. thanks for the input.
03-08-2005, 03:54 PM #10
I've gotten some in a vein before, probably from moving the needle a little bit when its in, and I felt like $HIT for about 3 hours...
03-08-2005, 03:54 PM #11
It's def mental; hapens to me all the time. Just a nervous reaction, or mild symptoms of panic.
03-08-2005, 04:29 PM #12Originally Posted by DDDNTZ
03-08-2005, 04:43 PM #13
Sounds like you went in to a vein. I did that once and the same thing happened. Right before those symptoms started I could taste the gear in the back of my throat, then I got dizzy and turned red. It was a quad injection. It was scary.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)